Top 10 Childrens Ibuprofen Chewable – Ibuprofen

No comments
As an Amazon Associate I earn from qualifying purchases.

1. Motrin

#ad

Children's Motrin Dye-Free Ibuprofen Chewable Tablets for Pain & Fever, 24 ct, Grape

#ad
Motrin #ad - The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor.

From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours. 24-count of children's motrin dye-free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child. This children's medicine temporarily relieves minor aches and pains due to the common cold, headache and toothache, flu, sore throat, and works to quickly reduce fever. From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years.
BrandMotrin #ad
ManufacturerAmazonUs/JOBN7 #ad
Height1.81 Inches
Length1.81 Inches
Weight0.08 Pounds
Width3 Inches
Part Number1705-003

2. Motrin

#ad

Children's Motrin Chewable Tablets with 100 mg Ibuprofen for Pain & Fever, 24 ct, Grape

#ad
Motrin #ad - 24-count of children's motrin chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child. The pain reliever and fever relief medicine for kids is available as a convenient, chewable tablet in kid-friendly grape flavor.

This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, headache and toothache, sore throat, and works to quickly reduce fever. From the brand chosen by parents year after year, Motrin chewable children's ibuprofen can be used for children ages 2 to 11 years. From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours.
BrandMotrin #ad
ManufacturerAmazonUs/JOBN7 #ad
Height1.81 Inches
Length1.81 Inches
Weight0.08 Pounds
Width3 Inches
Part Numberbergw-989

3. Amazon Basic Care

#ad

Pain Reliever and Fever Reducer NSAID, 24 Count, Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg

#ad
Amazon Basic Care #ad - Nsaid: chewable tablets are a convenient choice for today’s on-the-go families No dosing container or water is needed Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg contains a nonsteroidal anti-inflammatory drug.

Made for children: amazon basic care children's ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11 This product is gluten free and preservative free. Pain reliever/fever reducer: amazon basic care children's Ibuprofen Chewable Tablets, 100 mg, sore throat, reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches. Active ingredient: the active ingredient in amazon basic Care Children's Ibuprofen Chewable Tablets, a pain reliever and fever reducer, 100 mg is ibuprofen 100 mg, which compares to the active ingredient of Children's Motrin.

Lasts up to 8 hours: amazon basic care children's ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose Orange flavor is a child-pleasing favorite to help the medicine go down.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Weight0.09 Pounds
Width2.88 Inches
Part Number46162
ModelS0055AN

4. Advil

#ad

Fever Reducer/Pain Reducer, Pack of 2, 100mg Ibuprofen, Ages 2–11, Grape Flavor, Advil Junior Strength Chewables 24 Tablets

#ad
Advil #ad - Includes two packs of advil Junior Strength Chewables, 100mg Ibuprofen, 24 chewable tablets. Multi symptom pain medicine temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches. Active ingredient: ibuprofen 100 mg fever reducer/pain reliever NSAID; suitable for children ages 2-11 years. Advil chewable medicine for kids lasts up to 8 hours in just one dose. Great-tasting, grape-flavored chewable tablets are a convenient way to relieve fever, aches and pains.
BrandAdvil #ad
ManufacturerChildren's Advil #ad
Height1.84 Inches
Length2.75 Inches
Weight0.1 Pounds
Width1.78 Inches
Part Number673498
Model305730179201

5. Amazon Basic Care

#ad

Orange-Flavored, 24 Count, Pain Reliever and Fever Reducer, 100 mg, Amazon Basic Care Children’s Ibuprofen Chewable Tablets

#ad
Amazon Basic Care #ad - Convenient chewable ibuprofen tablets require no water. Chewable, orange flavored: the chewable ibuprofen tablets have a child-friendly orange flavor to make taking pain reliever and fever reducer medicine easier for youngsters ages 2 to 11 years.

Dye free, orange flavored, 100 mg, are dye-free, preservative free: amazon basic care children’s Ibuprofen Chewable Tablets, preservative free and gluten free.8 hours of relief: temporarily reduces fever; temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Use as a pain reliever and fever reducer for relief that lasts up to 8 hours.

Fever reducer and pain reliever: amazon basic care children’s Ibuprofen Chewable Tablets, Orange-Flavored, 100 mg, is a pain reliever and fever reducer. Compare to the Children’s Motrin active ingredient. Active ingredient: amazon basic care children’s ibuprofen chewable Tablets, contains ibuprofen 100 mg, 100 mg, nonsteroidal anti-inflammatory drug NSAID, pain reliever and fever reducer.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2 Inches
Length2 Inches
Weight0 Pounds
Width2.88 Inches

6. Good Sense

#ad

Temporarily Reduces Fever and Relieves Minor Aches and Pain, 100 mg, 24 Count, Pain Reliever and Fever Reducer NSAID, GoodSense Children's Ibuprofen Chewable Tablets

#ad
Good Sense #ad - About fever: a fever is a body temperature that is higher than normal. Active ingredient: the active ingredient in Children's Ibuprofen Chewable Tablets, 100 mg is ibuprofen 100 mg, which compares to the active ingredient of Children's Motrin.

Your health care provider may recommend using over-the-counter medicines such as ibuprofen to temporarily reduce a fever. Children with fevers should not take aspirin. Nsaid: children's ibuprofen chewable tablets, sore throat, flu, 100 mg is a nonsteroidal anti-inflammatory drug that temporarily reduces fever and provides relief of minor aches and pains due to the common cold, headaches and toothaches. Made for children: children's ibuprofen Chewable Tablets, 100 mg is a pain reliever specifically formulated for kids ages 2-11 and lasts up to eight hours. Fever treatment: treatment depends on the cause of your fever.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height2.88 Inches
Length2 Inches
Weight0.1 Pounds
Width2 Inches
Part NumberB008Y5VFH0
ModelB008Y5VFH0

7. Amazon Basic Care

#ad

Pain Reliever and Fever Reducer NSAID, Grape Flavor, 100 mg, Amazon Basic Care Children's Ibuprofen Chewable Tablets, 24 Count

#ad
Amazon Basic Care #ad - Amazon basic care children's ibuprofen Chewable Tablets, 100 mg temporarily reduces fever and provides up to 8 hours of relief of minor aches & pains. Nsaid: chewable tablets are a convenient choice for busy families: No dosing container or water needed.

Grape flavor is a child-pleasing favorite to help the medicine go down. Active ingredient: the active ingredient in amazon basic care children's Ibuprofen Chewable Tablets, 100 mg, is ibuprofen 100 mg, Grape Flavor, a pain reliever and fever reducer. Lasts up to 8 hours: amazon basic care children's ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose. This product is gluten free and preservative free.

Pain reliever/fever reducer: amazon basic care children's Ibuprofen Chewable Tablets, sore throat, flu, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, headaches and toothaches. Compare to the active ingredient of Children's Motrin. Made for children: amazon basic care children's ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for children ages 2-11.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height2 Inches
Length2 Inches
Weight0.09 Pounds
Width2.88 Inches

8. Tylenol

#ad

160 mg Acetaminophen for Pain & Fever Relief, 24 ct, Grape, Children's Tylenol Chewables

#ad
Tylenol #ad - Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Our kids' chewables come in a kid-friendly grape flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old.

Tylenol has been relied on by parents for over 60 years. 24-count of children's tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever. This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen- and aspirin-free formula. Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief.
BrandTylenol #ad
ManufacturerChildren's Tylenol #ad
Height2 Inches
Length2.05 Inches
Weight0.05 Pounds
Width2.85 Inches
Part Number580828
Model580828

9. Motrin

#ad

Children's Motrin Oral Suspension Medicine for Kids, Berry Flavored, 4 fl. oz, 100mg Ibuprofen

#ad
Motrin #ad - Motrin products can help you and your family feel better. This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, headache, sore throat, flu, and toothache.

4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours.

This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on.
BrandMotrin #ad
ManufacturerMotrin #ad
Height5 Inches
Length1.99 Inches
Weight0.25 Pounds
Width1.93 Inches
Part Number300450184047
Model300450184047

10. Equate

#ad

Equate, Junior Strength Ibuprofen 100 mg, Grape Flavor, 48 Chewable Tablets Compare to Motrin

#ad
Equate #ad - Ages 2 to 11. 24 chewable Tablets. Compare to motrin Junior Strength Active Ingredient. Pain reliever/ Fever Reducer. Lasts up to 8 hours. Grape flavor.
BrandEquate #ad
ManufacturerWal-Mart Stores, Inc. #ad
Height3.15 Inches
Length1.56 Inches
Weight0.48 Pounds
Width2.7 Inches
Part NumberB0170GINDM